Startseite > Publikationen > Publikationen

Publikationen

Emamy-Khansari, M. Reza;Ziegler, Martin:

New Bounds for Hypercube Slicing Numbers.

In: Proceedings of the First International Conference on Discrete Models - Combinatorics, Computation and Geometry (DM-CCG'2001), Discrete Mathematics and Theoretical Computer Science (DMTCS), Band AA , S. 155-164, 2001 Loria

Weblink

http://www.liafa.jussieu.fr/ ddm/DM-CCG

Dateien

paper.pdf
paper.ps



Bibtex

@inproceedings{hniid=1641,
author = {Emamy-Khansari, M. Reza and Ziegler, Martin},
title = {New Bounds for Hypercube Slicing Numbers},
booktitle = {Proceedings of the First International Conference on Discrete Models - Combinatorics, Computation and Geometry (DM-CCG'2001)},
volume = {AA},
series = {Discrete Mathematics and Theoretical Computer Science (DMTCS)},
pages = {155-164},
organization = {Loria},
year = {2001},
}

BibTeX in die Zwischenablage kopieren

Permalink

https://www.hni.uni-paderborn.de/pub/1641